MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMB; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMB; HIP SHELL LINER
Model Number 01.26.2244MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 weeks after the primary surgery, the patient came presenting inflamed tissues due to infection.The surgeon revised successfully the head and liner.
 
Additional Manufacturer Narrative
No analysis could be performed since lot numbers are unknown and devices are not yet returned for inspection.Other device involved: ball heads: inox 25055.2203 ball head 12/14 ø 22 size m 0 (device not distributed in us).
 
Additional Manufacturer Narrative
Batch review performed on 28-apr-2023: lot 2005740: (b)(4)items manufactured and released on 12-aug-2020.Expiration date: 2025-07-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMB
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16427658
Report Number3005180920-2023-00096
Device Sequence Number19488343
Product Code LZO
UDI-Device Identifier07630030806803
UDI-Public07630030806803
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2244MHC
Device Catalogue Number01.26.2244MHC
Device Lot Number2215518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight44 KG